# SDR IPXA2025012345579

- Difficulty date: January 17, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 27,907 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CEILING PANEL WITH SCRATCH DAMAGE IN AFT CARGO COMPARTMENT, P/N: 453T1862-57. (REPAIR). I.A.W AMM 25-52-01-404-049-001 REV.144 INSTALL AFT CARGO CEILING PANEL AND CONDITION CHECK NORMAL.P/N:453T1862-57.
